|Table of Contents|

Fully implicit methods for solving stochastic jump-diffusion equations(PDF)

《纺织高校基础科学学报》[ISSN:1006-6977/CN:61-1281/TN]

Issue:
2017年02期
Page:
236-241
Research Field:
Publishing date:

Info

Title:
Fully implicit methods for solving stochastic jump-diffusion equations
Author(s):
 DU Ying LIU Jinru
 School of Finance and Economics,Xi’an International Studies University,Xi’an 710128, China
Keywords:
stochastic differential equation with jumps implicit jump term compensated θ-Balanced method mean-square convergence
PACS:
O 211.63
DOI:
10.13338/j.issn.1006-8341.2017.02.013
Abstract:
To improve the performance of numerical methods for solving stochastic differential equations with jumps, the implicit method for solving equations is developed into considering the implicitness in jump term, and a new class of fully implicit methods:The compensated θ-balanced numerical methods is prosed. Firstly,it is proved that the numerical method is consistent with order 1.5 in the mean and with order 1.0 in the mean square. Then, it is also proved that the proposed numerical solutions converge to the analytical solutions with rate of 0.5. Finally, some numerical experiments are given to evaluate the performance of the proposed numerical methods.

References:

[1] CONT R,TAKNOV P.Financial modelling with jump process[M].Florida:Champman & Hall, 2004. [2] HANSON F B.Applied stochastic processes and control for jump-diffusions:Modeling,analysis and computation[M].Illinois:The Society for Industrial and Applied Mathematics,2007. [3] MERTON R C.Option pricing when underlying stock returns are discontinuous[J].J Financ Econ,1976,3(1/2):125-144. [4] JORION P.On jump processes in the foreign exchange and stock markets[J].Rev Financ Stud,1988,1(4):427-445. [5] BATES D.Jumps and stochastic volatility:Exchange rate processes implicit in deuschemark options[J].Rev Financ Stud,1996,9(1):69-107. [6] PAN J.The jump risk-premia implicit in options:Evidence from an integrated time-series study[J].J Financ Econ,2002,63(1):3-50. [7] HIGHAM D J,KLOEDEN P E.Numerical methods for nonlinear stochastic differential equations with jumps[J].Numer Math,2005,101(1):101-119. [8] HIGHAM D J,KLOEDEN P E.Strong convergence rates for backward Euler on a class of nonlinear jump-diffusion problems[J].J Comput Appl Math,2007,205(2):949-956. [9] HIGHAM D J,KLODEN P E.Convergence and stability of implicit methods for jump-diffusion systems[J].Int J Numer Anal Mod,2006,3(2):125-140. [10] HIGHAM D J.Mean-square and asymptotical stability of the stochastic theta method[J].SIAM J Numer Anal,2000,38(3):753-769. [11] CHALMERS G D,HIGHAM D J.Asymptotic stability of a jump-diffusion equation and its numerical approximation[J].SIAM J Sci Comput,2008,31(2):1141-1155. [12] WANG Xiaojie,GAN Siqi.Compensated stochastic theta methods for stochastic differential equations with jumps[J].Appl Numer Math,2010,60(9):877-887. [13] MILSTEIN G N,PLATEN E,SCHURZ H.Balanced implicit methods for stiff stochastic systems[J].SIAM J Numer Anal,1998,35(3):1010-1019. [14] SCHURZ H.Convergence and stability of balanced implicit methods for systems of SDEs[J].Int J Numer Anal Mod,2005,2(2):197-220. [15] ALCOCK J,BURRAGE K.A note on the balanced method[J].BIT,2006,46(4):689-710. [16] HU Lin,GAN Siqi.Convergence and stability of the balanced methods for stochastic differential equations with jumps[J].Int J Comput Math,2011,88(10):2089-2108. [17] HU Lin,GAN Siqi,WANG Xiaojie.Asymptotic stability of balanced methods for stochastic jump-diffusion differential equations[J].J Comput Appl Math,2013,238:126-143. [18] BRUTI-LIBERATI N,PLATEN E.Strong approximations of stochastic differential equations with jumps[J].J Comput Appl Math,2007,205(2):982-1001.

Memo

Memo:
-
Last Update: 2017-07-22